Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 21-40
   Volumes 1-20
   Volumes 41-62
      Volume 62
      Volume 61
      Volume 60
      Volume 59
      Volume 58
      Volume 57
      Volume 56
      Volume 55
      Volume 54
      Volume 53
      Volume 52
      Volume 51
      Volume 50
      Volume 49
      Volume 48
      Volume 47
      Volume 46
      Volume 45
      Volume 44
      Volume 43
      Volume 42
      Volume 41
Search
VOLUME 61 | ISSUE 12 | PAGE 1049
Fourth-order correlation function of a randomly advected passive scalar
Advection of a passive scalar θ in d=2 by a large-scale velocity field rapidly changing in time is considered. The Gaussian feature of the passive scalar statistics in the convective interval was discovered in Ref. 1. Here we examine the deviations from the Gaussian behavior: The simultaneous fourth-order correlation function of θ is obtained analytically. Explicit expressions for fourth-order objects, like ^)4)» are derived. © 1995 American Institute of Physics.




Permission given by American Institute of Physics is appreciated.